# SDR AU990857

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 7170 · Engine Drains
- Part: Pipe
- Part number: 1159P417569
- Condition: Cracked
- Location: Accessory G/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ACCESSORY GEARBOX DRIVE PAD DRAIN PIPE CRACKED.  PIPE IS MANUFACTURED FROM STAINLESS STEEL.
